RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 1, Pages 26–31 (Mi smj2063)  

This article is cited in 4 scientific papers (total in 4 papers)

A solvable group isospectral to $\mathrm S_4(3)$

A. V. Zavarnitsine

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We construct a solvable group $G$ of order 5 648 590 729 620 such that the set of element orders of $G$ coincides with that of the simple group $\mathrm S_4(3)$. This completes the determination of finite simple groups isospectral to solvable groups.

Keywords: finite simple groups, element orders, recognition.

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:1, 20–24

Bibliographic databases:

UDC: 512.54
Received: 28.04.2009

Citation: A. V. Zavarnitsine, “A solvable group isospectral to $\mathrm S_4(3)$”, Sibirsk. Mat. Zh., 51:1 (2010), 26–31; Siberian Math. J., 51:1 (2010), 20–24

Citation in format AMSBIB
\Bibitem{Zav10}
\by A.~V.~Zavarnitsine
\paper A solvable group isospectral to~$\mathrm S_4(3)$
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 1
\pages 26--31
\mathnet{http://mi.mathnet.ru/smj2063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2654518}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 1
\pages 20--24
\crossref{https://doi.org/10.1007/s11202-010-0003-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274657900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952789230}


Linking options:
  • http://mi.mathnet.ru/eng/smj2063
  • http://mi.mathnet.ru/eng/smj/v51/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Mazurov, “Neraspoznavaemye po spektru konechnye prostye gruppy i izospektralnye im gruppy”, Vladikavk. matem. zhurn., 17:2 (2015), 47–55  mathnet
    2. V. D. Mazurov, “$2$-Frobenius groups isospectral to the simple group $U_3(3)$”, Siberian Math. J., 56:6 (2015), 1108–1113  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Vasil'ev A.V., “on Finite Groups Isospectral To Simple Classical Groups”, J. Algebra, 423 (2015), 318–374  crossref  mathscinet  zmath  isi  scopus
    4. Yuri V. Lytkin, “On finite groups isospectral to the simple groups $S_4(q)$”, Sib. elektron. matem. izv., 15 (2018), 570–584  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:236
    Full text:67
    References:52
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019